# SDR AALA20120505009

- Difficulty date: May 5, 2012
- Submitted: May 10, 2012
- Operation: Air carrier
- Aircraft: N329AA
- Make and model: Boeing 767223
- Aircraft serial: 22329
- Aircraft time: 98,403 hours, 18,712 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER FUSELAGE SKIN, AFT OF AFT CARGO DOOR CUTOUT STATION 1373 BETWEEN STRINGERS 28 AND 29 RIGHT HAS A DENT WITH GOUGES.  REPLACED SHEAR TIE PER EA B767-53-016907.
